# SDR SWAA960855

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Dented
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND AFT GALLEY DOOR SKIN DENTED ON AFT LOWER CORNER.  REPAIRED PER BOEING SRM.
